3 ms·
These are pretty extreme side effects for being on the drug thus long. What dosing are you on? If you’re still doing 2.5mg (smallest available in the auto inje
by phil21 1y ago
These are pretty extreme side effects for being on the drug thus long.
What dosing are you on? If you’re still doing 2.5mg (smallest available in the auto injectors) perhaps try a compounding pharmacy for a month or two and you can experiment with lower doses and a different dosing schedule?
During my peak weight loss period I found that matching my injection schedule to the 5 day half life of Tirzepatide and adjusting the dose downwards to match this schedule helped with any side effects - including the “fading” of effects those last 2 or 3 days for me. There are half life calculator spreadsheets available on the internet that can help dial it in and keep your theoretical concentration more flatline vs peaks and valleys.
The current dosing regime is based on the single FDA trial that LLY did and is certainly not going to be the common practice a decade from now. It’s largely designed around patient compliance than anything else.
That said - everyone responds to this drug much differently. My little group I’m in is all over the map. Some folks lose weight consistently with tiny doses every 2 weeks, some are going above the recommended maximum weekly dose.
I also found food choices matter. A lot. The best part of tirz for me was being given mental space to stop eating shit food and start eating “clean” consistently. When on high dosing I absolutely would have a bad day if I decided to take my shot and then eat a typical American diet later.
The primary mode of action from the drug is simply you eat less. But it shouldn’t be due to you feeling too sick to keep anything down. That sounds pretty horrible.
- DrillShopper 1y agoI wouldn't trust a compounding pharmacy with making this given some of the truly horrible horror stories I've heard, and I'm on it primarily for type 2 diabetes. This is the minimal dose that keeps my A1c and blood sugar where my internal medicine doctor wants them. The weight loss is a welcome side effect. That said, I have lost about 120 lbs in the last two years, so something I was doing before I got on Mounjaro was working. Mounjaro just helped make it consistent. tbqh being extremely overweight sucks in a whole lot of ways. While the side effects sound miserable, they will only be temporary. The damage done to my body and metabolism as a result of being this heavy for this long piles up every day, so if I have to suffer like this then I'd rather do that than have a stroke and die in front of my family.